# SDR C2XA06IA099

- Difficulty date: June 24, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 18,550 hours, 16,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE GALLEY, MAINTENANCE INSPECTED THE AIRCRAFT, AND FOUND NO EVIDENCE OF BURNING SMELL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
